# SDR USAA2011081600045

- Difficulty date: August 13, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 97,327 hours, 19,485 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, G, A

## Discrepancy

BOS - FLT 749  EN ROUTE MAD TO CLT.  F/A REPORTED SMOKE/FUMES IN CABIN.  DIVERTED TO BOS.  AFTER TURNING OFF UTILITY/BUSES, CABIN STARTED CLEARING.  ACCOMPLISHED CABIN AIR QUALITY CHECK.  CHECKED C/B CKPT + EEBAY, RECIRC FANS GALLEYS AND LAVS AND DID VISUAL SEAT POSITIONS.  RAN APU AND AIR CONDITIONING SYSTEMS, ALL CHECK NORMAL. REPLACED LIGHT BALLASTS AT SEATS 17/18.  REPLACED HEPA FILTERS.  RAN ENGS OK.  NO SMELL OR SMOKE NOTED.
